Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 10+ Year Users of SSRI--Effects NewQuestions

Posted by Phillipa on August 21, 2008, at 16:55:41

In reply to Re: 10+ Year Users of SSRI--Effects, posted by NewQuestions on August 21, 2008, at 16:36:54

Now this is pure speculation on my part. But could it be like say thyroid or diabetes where the organ is receiving what it didn't have in the beginning and now the organ doesn't feel that it needs to produce serotonin? Or just tolerance or allergic reaction. I guess no one really knows. Hence same thing happened to me the first SSRI many moons ago after three months of nasty side effects my brain adjusted and with xanax low very low dose returned to work and felt good. Then my old pdoc got involved with drug companies and wanted to try what then was new to the US and that was luvox tolerated 250mg no side effects and it was then ativan. Pooped out after about 2-3 weeks and now can no longer tolerate anything higher than 50mg so stay there with valium. New pdoc I saw said my brain had adapted to it and to just keep taking the same. Wonder if anyone with an answer will pop in? I'm sorry you feel miserable after doing well. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:847565
URL: http://www.dr-bob.org/babble/20080814/msgs/847576.html